# SDR IPXA2024092710203

- Difficulty date: September 15, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 27,212 hours, 10,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Worn
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW ENTRY DOOR FORWARD DOORWAY ARMING LEVER COVER SCREW WORN (REPLACE) REPLACED DOORWAY ARMING LEVER COVER I.A.W AMM 20-11-00-910-802 REV.142.
